# SDR LCPR201405010001

- Difficulty date: April 22, 2014
- Submitted: May 1, 2014
- Operation: General aviation
- Aircraft: N5878K
- Make and model: Gulstm 690C
- Aircraft serial: 11626
- Aircraft time: 6,093 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Fractured
- Location: Nlg
- Part time: 6,093 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  FOUND THE NOSE WHEEL FLAT AND THE NOSE WHEEL RIM BEAD SEAT AREA LT WHEEL HALF FRACTURED.
